# SDR CALA2022022100450

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Joint
- Part number: R5307111220800
- Condition: Corroded
- Location: Str 42r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6105 FORWARD CARGO STRG 42R HAS CORROSION BETWEEN FR 3 3 AND FR 34. (DOT 38-82)() REMOVED AND INSTALLED SPLICE, STRG 42R BETWEEN FR33 AND FR34 IAW A320-200, SRM 51-42-11/001 AND APPLIED TREAT AND PRIME IAW A320 -200, SRM 51-21-11/001. ATTACHED 44-0008 EMP# V935976 WORK ACCOM PLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM NR# 0023146
